# SDR SWAA2024121059894

- Difficulty date: November 14, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 51,098 hours, 31,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED AFT FACE BS 695 BL 0 RT SIDE AT CENTER SECTION 2024-714996<[01] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED AFT FACE BS 695 BL 0 RT SIDE AT CENTER SECTION I.A.W B737-700 SRM 51-10-02; 51-40-02 AND DWG 273A9110 SHEET: 6; REV: A. SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGN OFF BELOW.
